# SDR DALA2021082705078

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - CRACK INDICATION ON FRAME 16 LH SIDE INTERCOSTAL FITTING AT DOOR STOP 7 POSITION ON OPEN FASTENER HOLES 1 AND 3 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED INTERCOSTAL FITTING LOC. ON FRAME 16 LH SIDE AT DOOR STOP 7 FWD GALLEY AREA PER A319 SRM 51-72 (1925624)
